Graduate School of Mathematics, Nagoya University
ADDRESS: Furocho, Chikusaku, Nagoya, Japan / POSTAL CODE: 464-8602

People - Affiliated Faculty

  • Welcome
  • Directions
  • Admission
  • EDUCATION
  • Research
  • People
  • Journal
  • The Mathematics Library
  • Job Opportunity
  • Archives
  • Links

Update: 2023/11/28

People

Affiliated Faculty

Chris Bourne Associate Professor (Institute of Liberal Arts and Sciences)
OFFICE Rm 419 in Humanities Common Facility Bldg.
PHONE +81 (0)52-789-5181 (ext. 5181)
E-MAIL
WEBSITE [Other Site] https://sites.google.com/site/khomologyzone/home
RESEARCH
  • operator algebras
  • noncommutative geometry
  • mathematical physics
PAPERS
[1]C. Bourne, A. L. Carey, M. Lesch and A. Rennie. The KO-valued spectral flow for skew-adjoint Fredholm operators. J. Topol. Anal. 14 (2022), no. 2, 5050-556.
[2]C. Bourne and Y. Ogata. The classification of symmetry protected topological phases of one-dimensional fermion systems. Forum Math. Sigma 9 (2021), no. e25, 45 pages.
[3]C. Bourne and B. Mesland. Index theory and topological phases of aperiodic lattices. Ann. Henri Poincaré 20 (2019), no. 6, 1969–2038.
TOP
Serge Richard Professor (Institute of Liberal Arts and Sciences)
OFFICE Rm 247 in Sci. Bldg. A
PHONE +81 (0)52-789-5572 (ext. 5572)
E-MAIL
WEBSITE https://www.math.nagoya-u.ac.jp/~richard/
RESEARCH
  • functional analysis
  • spectral and scattering theory
  • index theorems in scattering theory
  • Mourre theory
  • magnetic systems
PAPERS
[1]S. Richard. Levinson’s theorem: an index theorem in scattering theory. in Proceedings of the Conference Spectral Theory and Mathematical Physics, Santiago 2014, Operator Theory Advances and Applications 254, Birkhäuser, 2016, pp.149–203.
[2]D. Parra, S. Richard. Continuity of the spectral for families of magnetic operators on $\mathbf{Z}^{d}$. Anal. Math. Phys. 6 (2016), 327–343.
[3]S. Richard, R. Tiedra de Aldecoa. Resolvent expansions and continuity of the scattering matrix at embedded thresholds: the case of quantum waveguides. Bull. Soc. Math. France 144 (2016), no. 2, 251–277.
TOP